# SDR SWAA2019051632729

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 71,010 hours, 41,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP DAMAGED, 1ST SECTION ON THE RT SIDE.  R&R STRIP IAW AMM.
